# SDR CA111005005

- Difficulty date: October 5, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 60,633 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) SMOKE EMANATING FROM GALLEY OVEN, CONSULTED MOC.  BREAKER PULLED AND SMOKE DISSIPATED.  FLIGHT CONTINUING TO DESTINATION.
